# SDR USVA10956

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651758347
- Condition: Cracked
- Location: Fs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL CHORD ANGLE HAS A 1.75 INCH LONG CRACK AT FS 178, LBL 7, WL 184.  REPAIRED PER DALFORT AVIATION XEA NR X2-53-162.  (M)
